# SDR DALA2024030603082

- Difficulty date: March 6, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 104,532 hours, 14,839 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 698 S38-39r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1606 FWD CARGO SHEAR TIE FOUND CORROSION AT STA.698 , S38R TO S39R. CORRECTIVE ACTION: DAMAGED AREA REMOVED AND FABRICATED AS PER BOEING DWG 140T2102 AND BOEING CONTROL NO: 270921218.INSTALLED AS PER B767-300 SRM 51-40-02. (0231951)
